Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having headache, weakness, dizziness and tingling face. Feeling paralysed. What should be done?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I once had symtoms of headache,weakness,dizziness,head rush,faint feeling,and then a tingling that took over starting from the head and face and went down my whole body like a wave causing muscles to draw up, numb, and paralyze in its path especially in the face, tongue and both hands. It went away and came back a few times over a few hours. This was a one day occurance 5 years ago and it has not come back but what was that, a stroke?
Posted Fri, 27 Jul 2012 in Brain and Spine
Answered by Dr. Ram Choudhary 1 hour later
The symptoms you have mentioned are a telltale signs of a stroke.
Please consult your physician as soon as possible because a stuttering cerebrovascular accident/TIA if managed early in the course then a major catastrophe can be prevented.

It is a Cerebrovascular event until proven otherwise.
Meanwhile avoid driving and operating any complex machineries,
Always ensure that someone known to you is around.

I wish a good health for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor